Home / Journals / Mathematics & Statistics / Mathematics Letters
ISSN Print: 2575-503X
Frequency: Quarterly
ISSN Online: 2575-5056
Recommend to Library
Isaac Azure, Golbert Aloliga, Louis Doabil
Pages: 41-46   Published Online: Jan. 8, 2020
PDF (384KB)    
Teshome Hailemeskel Abebe
Pages: 33-40   Published Online: Jan. 7, 2020
PDF (306KB)    
Maruf Gogebakan, Hamza Erol
Pages: 23-32   Published Online: Sep. 23, 2019
PDF (915KB)    
Mei Xiaochun
Pages: 13-22   Published Online: Aug. 13, 2019
PDF (485KB)    
Ogunlade Temitope Olu
Pages: 8-12   Published Online: Jun. 24, 2019
PDF (345KB)    
Oluwole Ibikunle Ogunyemi, Babajide Ayodeji Lawal
Pages: 1-7   Published Online: Jun. 12, 2019
PDF (300KB)    
Nzerem Francis Egenti, Ugorji Hycinth Chimezie
Pages: 59-66   Published Online: Jan. 3, 2019
PDF (381KB)    
Kang Xu
Pages: 51-58   Published Online: Dec. 4, 2018
PDF (952KB)    
Samsun Nahar, Samima Akther, Mohammad Abdul Alim
Pages: 44-50   Published Online: Nov. 14, 2018
PDF (421KB)    
Editorial Board
More
Xinguang Zhang
Department of Mathematics and Statistics, Curtin University of Technology
Perth, Wa, Australia
Mohammad Sajid College of Engineering, Qassim University
Buraidah, Alqassim, Saudi Arabia
Sultan Mahde
DOS in Mathematics, University of Mysore
Mysore, Karnataka, India
Shengxiang Wang
School of Mathematics and Finance, Chuzhou University
Chuzhou, Anhui, China
Peer Reviewers
More
Shanaz Wahid
Depatment of Mathematics and Statistics, University of West Indies
St Augustine, Trinidad and Tobago
Kurmanbek Alybaev Vice-Rector for Science of Jalal-Abad State University
Jalal-Abad, Kyrgyzstan
Pulak Konar
Department of Mathematics, Amity University, Kolkata
Kolkata, West Bengal, India
Siti Sabariah Abas
Faculty of Informatics and Computing, Universiti Sultan Zainal Abidin
Besut, Terengganu, Malaysia
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186